MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that while the patient was siting, and replacing the infusion set, its tubing detached at the tubing connector.The site location was the patient's abdomen and the infusion set had been used for the first day.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Further, the there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, the patient's blood glucose level was 148 mg/dl.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key10578396
Report Number3003442380-2020-00389
Device Sequence Number16219382
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/24/2020
Patient Sequence Number1